# SDR ASOA201706074043

- Difficulty date: June 7, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N36915
- Make and model: Emb EMB-145LR
- Aircraft serial: 145421
- Aircraft time: 39,099 hours, 29,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 74441
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY EXIT SIGN ABOVE THE FA SEAT WAS INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE AFFECTED EXIT SIGN, OPERATIONALLY TESTED WITH NO DEFECTS AND THE AIRCRAFT  WAS APPROVED FOR RETURN TO SERVICE.
